# SDR JJBA20250728096

- Difficulty date: July 2, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Cable
- Condition: Out Of Limits
- Location: Stick Pusher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICK PUSHER CABLE CHAFED OUT OF LIMIT. STICK PUSHER ACTUATOR REMOVED. STICK PUSHER ACTUATOR INSTALLED.
